# SDR 07FDEA02137

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B ELEVATOR FOUND DENT 1.25" BY 1.25 INCH DEEP 0.82" ON UPPER SKIN AT STA XE 280.  REPAIR SKIN IAW SRM 55-10-00 VOL1 FIG 8.
